DOI 10.2169/internalmedicine.7470-26
A Diagnostic Pitfall: Acute Myeloid Leukemia Mimicking Methimazole-induced Agranulocytosis.
Аннотация
Methimazole is widely used for treating Graves' disease and it is a well-recognized cause of agranulocytosis. However, this assumption may delay the diagnosis of underlying hematologic disorders. A woman in her early 50s with Graves' disease had been treated with methimazole for 24 years. Routine laboratory testing revealed neutropenia, accompanied by mild anemia and thrombocytopenia. Despite the withdrawal of methimazole, cytopenia persisted. One month later, circulating blasts appeared, and a diagnosis of acute myeloid leukemia was made based on a bone marrow examination. Persistent cytopenia after the discontinuation of methimazole, particularly with multilineage involvement, should prompt an early evaluation for bone marrow disorders.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.